# SDR CALA2023020300311

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 66,922 hours, 12,046 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 285T009917
- Part serial: 2812
- Condition: Not Entered
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS ONE. GOT TRAILING EDGE DISAGREE. QRH RUN. UNEVENT FUL LANDING. REPLACED FLAP STAB MODULE.PARTS USED:76-2754-9-0001,QTY :1ROTABLE PARTS CHANGE WAS INDICATED - TT # 1147533 SN OFF 2812 FIM TASK 27-51 FAULT TREE 810 ACTIONED, FSEU BITE TEST SHOWED L FSPM INACTIVE FAULT ON LAST LEG. FSPM BITE TEST CARRIED OUT IAW FIM TASK 27-58 FAULT TREE 804, L FSPM TESTED OKAY BUT REPLACED AS PRECAUTION IAW AMM 27-58-01. MCDP TEST 64 CARRIED OUT AND  TEST OKAY. FLAPS CYCLED UP AND DOWN BOTH HYDRAULICALLY AND ELECTRICALLY. UNABLE TO REPLICATE FAULT.
